Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Reduced HRT. Painful joints. Are there affects of long use? Help?

I have reduced my hrt since may 2012 I take one tablet every other day 0.05 in each tablet I am 60 I started on hrt when I was 43 I had really bad hot flushes all day and felt so bad in my self I haven t looked back since taking hrt I felt so good the whole time I have been on it but felt I should try and come off it after being on it so long and reading all the reviews on long use ! I have already got very aching joints and feel a lot more tired Han I did that could be because I wake all through the night ! Do you think I should stop it completely or just go back on it ??
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
it is not a good idea to stop a prescribed drug of your own especially if it had been taken for such a long period.
Stopping HRT or reducing the dose abruptly can lead to hormonal imbalance with side effects.
I would advise you to talk to your doctor ; the dose reduction if any , should be gradual and it can take a long time for you to reduce it substantially.
Answered: Fri, 12 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor